# SDR RAIA990741

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: S1226142
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7328 - DURING START, EMERGENCY BRAKE ACCUMULATOR INDICATED 3000 PSI. MAINTENANCE REPLACED EMERGENCY BRAKE PRESSURE TRANSMITTER.  (X)
